# SDR HNAA2011112300396

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 51,329 hours, 57,530 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Ac Bss
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ON IN FLIGHT WITH ASSOCIATED CAUTION LIGHTS. STALL WARNING, ELEVATOR HORN HEAT, AND RT TRU.  INSPECTED CONNECTORS ON RT AC CONTACTOR BOX.  INSPECTED CONNECTORS IN RT WING ROOT.  INSPECTED RT PROPELLER AND BRUSH BLOCK, NO DEFECTS NOTED. OK FOR SERVICE.
